# SDR ASAA0892707

- Difficulty date: February 21, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 20,936 hours, 8,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A524010
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD SUPPORT ANGLE CRACKED AT STA 540 RBL 1.  CUT OUT DAMAGED AREA.  FABRICATED REPAIR PART.  NDT INSPECTED JOGGLES FOR CRACKS, NO DEFECTS NOTED.  LOCATED DRILLED AND INSTALLED REPAIR ANGLE AND REPAIR PART IAW ASA EA5320 01831.
